JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ANOTHER GENERALIZATION OF A RAMANUJAN SUMMATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 1,  2013, pp.83-92
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.1.83
 Title & Authors
ANOTHER GENERALIZATION OF A RAMANUJAN SUMMATION
Lee, Seung Woo; Lee, Chang Hyun; Kim, Yong Sup;
  PDF(new window)
 Abstract
The aim of this research paper is to provide certain generalizations of two well-known summations due to Ramanujan. The results are derived with the help of the generalized Dixon`s theorem on the sum of and the generalized Kummer`s theorem for obtained earlier by Lavoie et al. [3, 5]. As their special cases, we have obtained fifteen interesting summations which are closely related to Ramanujan`s summation.
 Keywords
Hypergeometric ;Dixon`s summation theorem;Kummer`s summation theorem;Ramanujan summation formula;
 Language
English
 Cited by
 References
1.
W.N Bailey, Generalized Hypergeometric Series, Cambridge University Press, Cambridge, 1935.

2.
B.C. Berndt, Ramanujan's Notebooks, Part II, Springer-Verlag, New York, 1985.

3.
J.L. Lavoie, F. Grondin, A.K. Rathie, and K. Arora, Generalizations of Dixon's theorem on the sum of a $_3F_2$, Math. Comp. 62(205) (1994), 267-276.

4.
J.L Lavoie, F Grondin, and A.K. Rathie, Generalizations of Whipple's theorem on the sum of a $_3F_2$, J. Comput. Appl. Math. 72(2) (1996), 293-300. crossref(new window)

5.
T.K. Pogany, A.K. Rathie, and U. Pandey, Generalization of a summation due to Ramanujan, Makedon. Akad. Nauk. Umet. Oddel. Mat.-Tehn. Nauk. Prilozi XXX(1-2) (2009), 67-73.

6.
A.K. Rathie, S. Malani, R. Mathur, and J. Choi, Certain summations due to Ramanujan and their generalizations, Bull. Korean Math. Soc. 42(3) (2005), 469-475. crossref(new window)

7.
M.R. Spiegel, Mathematical Handbook, Mc Graw-Hill Book Company, New York, 1968.

8.
H.M. Srivastava and J. Choi, Zeta and q-zeta functions and associated series and integrals, Elsevier Science Publishers, Amsterdam, London, and New York, 2012.